ITEM METADATA RECORD
Title: Toerekening van betalingen bij pluraliteit van schulden: zo eenvoudig dat een computerprogramma het kan?
Authors: Dang Vu, Tam # ×
Issue Date: 18-May-2011
Publisher: Intersentia
Series Title: Rechtskundig Weekblad vol:74 pages:1661-1667
ISSN: 1782-3463
VABB publication type: VABB-1
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Institute for the Law of Obligations
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.